On the Singular Homology of One Class of Simply-connected Cell-like Spaces

Katsuya Eda, Umed H. Karimov, Dušan Repovš

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    In our earlier papers we constructed examples of 2-dimensional nonaspherical simply-connected cell-like Peano continua, called Snake space. In the sequel we introduced the functor SC(-,-) defined on the category of all spaces with base points and continuous mappings. For the circle S1, the space SC(S1, *) is a Snake space. In the present paper we study the higher-dimensional homology and homotopy properties of the spaces SC(Z, *) for any path-connected compact spaces Z.

    Original languageEnglish
    Pages (from-to)153-160
    Number of pages8
    JournalMediterranean Journal of Mathematics
    Volume8
    Issue number2
    DOIs
    Publication statusPublished - 2011 Jun

    Fingerprint

    Homology
    Cell
    Snakes
    Peano Continuum
    Compact Space
    Functor
    Homotopy
    Circle
    High-dimensional
    Class
    Path

    Keywords

    • asphericity
    • cell-likeness
    • continuum
    • free σ-product of groups
    • semi-local strong contractibility
    • simple connectivity
    • Snake space
    • Topologist sine curve
    • van Kampen theorem

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the Singular Homology of One Class of Simply-connected Cell-like Spaces. / Eda, Katsuya; Karimov, Umed H.; Repovš, Dušan.

    In: Mediterranean Journal of Mathematics, Vol. 8, No. 2, 06.2011, p. 153-160.

    Research output: Contribution to journalArticle

    Eda, Katsuya ; Karimov, Umed H. ; Repovš, Dušan. / On the Singular Homology of One Class of Simply-connected Cell-like Spaces. In: Mediterranean Journal of Mathematics. 2011 ; Vol. 8, No. 2. pp. 153-160.
    @article{8a85382cd0014f569cdff0d0024174dd,
    title = "On the Singular Homology of One Class of Simply-connected Cell-like Spaces",
    abstract = "In our earlier papers we constructed examples of 2-dimensional nonaspherical simply-connected cell-like Peano continua, called Snake space. In the sequel we introduced the functor SC(-,-) defined on the category of all spaces with base points and continuous mappings. For the circle S1, the space SC(S1, *) is a Snake space. In the present paper we study the higher-dimensional homology and homotopy properties of the spaces SC(Z, *) for any path-connected compact spaces Z.",
    keywords = "asphericity, cell-likeness, continuum, free σ-product of groups, semi-local strong contractibility, simple connectivity, Snake space, Topologist sine curve, van Kampen theorem",
    author = "Katsuya Eda and Karimov, {Umed H.} and Dušan Repovš",
    year = "2011",
    month = "6",
    doi = "10.1007/s00009-010-0079-3",
    language = "English",
    volume = "8",
    pages = "153--160",
    journal = "Mediterranean Journal of Mathematics",
    issn = "1660-5446",
    publisher = "Birkhauser Verlag Basel",
    number = "2",

    }

    TY - JOUR

    T1 - On the Singular Homology of One Class of Simply-connected Cell-like Spaces

    AU - Eda, Katsuya

    AU - Karimov, Umed H.

    AU - Repovš, Dušan

    PY - 2011/6

    Y1 - 2011/6

    N2 - In our earlier papers we constructed examples of 2-dimensional nonaspherical simply-connected cell-like Peano continua, called Snake space. In the sequel we introduced the functor SC(-,-) defined on the category of all spaces with base points and continuous mappings. For the circle S1, the space SC(S1, *) is a Snake space. In the present paper we study the higher-dimensional homology and homotopy properties of the spaces SC(Z, *) for any path-connected compact spaces Z.

    AB - In our earlier papers we constructed examples of 2-dimensional nonaspherical simply-connected cell-like Peano continua, called Snake space. In the sequel we introduced the functor SC(-,-) defined on the category of all spaces with base points and continuous mappings. For the circle S1, the space SC(S1, *) is a Snake space. In the present paper we study the higher-dimensional homology and homotopy properties of the spaces SC(Z, *) for any path-connected compact spaces Z.

    KW - asphericity

    KW - cell-likeness

    KW - continuum

    KW - free σ-product of groups

    KW - semi-local strong contractibility

    KW - simple connectivity

    KW - Snake space

    KW - Topologist sine curve

    KW - van Kampen theorem

    UR - http://www.scopus.com/inward/record.url?scp=79955901994&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=79955901994&partnerID=8YFLogxK

    U2 - 10.1007/s00009-010-0079-3

    DO - 10.1007/s00009-010-0079-3

    M3 - Article

    AN - SCOPUS:79955901994

    VL - 8

    SP - 153

    EP - 160

    JO - Mediterranean Journal of Mathematics

    JF - Mediterranean Journal of Mathematics

    SN - 1660-5446

    IS - 2

    ER -